Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fréchet and Kerékjártó equivalence


Author: Earl J. Mickle
Journal: Proc. Amer. Math. Soc. 2 (1951), 518-521
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043455-6
MathSciNet review: 0043455
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Radó, Length and area, Amer. Math. Soc. Colloquium Publications, vol. 30, 1948. MR 0024511 (9:505g)
  • [2] J. W. T. Youngs, The topological theory of Fréchet surfaces, Ann. of Math. vol. 45 (1944) pp. 753-785. MR 0012222 (6:278b)
  • [3] -, Homeomorphic approximations to monotone mappings, Duke Math. J. vol. 15 (1948) pp. 87-94. MR 0024623 (9:524a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043455-6
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society